# SDR SWAA2024061802563

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 40,979 hours, 25,350 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE; FLAP HANDLE AT 15; FLAP INDICATOR AT 10 ALTERNATE FLA[ EXTENSION TO FLAPS 15<[01] FOUND FAULT CODES ?TE FLAP SNSR R? AND ?TE FLAP SNSR L? ON FSEU BITE. REMOVED AND REPLACED LH AND RH FLAP POSITION TRANSMITTERS AND OPS CHECK GOOD PER AMM 27-58-01
